# SDR F3LA98094

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON FLOORBEAM AT BS 294.5 RBL 10 TO LBL 10, WL 208.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT PARS AND REPAIRED PER SRM 51-40-2, 53-10-8 AND 53-10-51.  (M)
